# SDR 2021FA0000065

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: General aviation
- Aircraft: N390QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 3,872 hours, 3,089 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE AT LEFT AILERON: AILERON MASS WEIGHT PART NUMBER PE915109-L31 (1 EACH BELOW MINIMUM OF 1787G),WEIGHT HAS BEEN REPLACED WITH A NEW MASS WEIGHT AND THE AILERON BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.THE LH AILERON  WAS RE-IDENTIFIED TO PART NUMBER 505-14735-643 AS PER SERVICE BULLETIN INSTRUCTIONS.  WE ALSO NOTED THE FOLLOWING RUDDER ADJUSTABLE MASS BALANCE WEIGHTS BELOW TOLERANCE: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L27 (5 EACH BELOW MINIMUM OF 455G), ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE RUDDER BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.THE RUDDER WAS RE-IDENTIFIED TO PART NUMBER 505-39061-619 AS PER SERVICE BULLETIN INSTRUCTIONS.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS
